Feeling of coldness in chest, muscle spams, sweating, mucus,red blotches fading in and out, about to pass out?
Two days ago I went to the hospital with those symptoms, and they told me I was having an allergic reaction.
At first I had this really strange taste in my mouth, then it sort of felt like I couldn't breathe. There was a feeling like I had just breathed in cold air with a slight pressure in my left chest. I was really sweaty, it felt like I was about to pass out. And every now and then a tingling heat wave would pass through my body.
It happened again yesterday too, also after taking some eyedrops (which I had also done the day before). Except it came on much faster and my legs were shaking really bad. It was terrifying.
So I didn't take the eyedrops today, but now I feel like the symptoms are coming back? I'm really scared. What should I do?
They think it's allergies and they gave me benadryl and after sleeping a few hours it went away both times, but now after lifting weights today I feel like it's coming back? And the first day they took X-rays of my throat and chest and said nothing was wrong...but it feels like my heart hurts or something!
ALos, I recently started running cross country...but everything was fine until 2 days ago! They think it was the eyedrops because I had a saline taste in the back of my throat. I don't have that now, but my chest is cold and a little painful on the left. Could it just be that the weightlifting hurt some muscles that were sore from yesterday?
My mom won't take me to the hospital again, she's just telling me to calm down. I'm a 15 year old girl.
You may or may not be having an allergic reaction, depending on whether or not the “red blotches” fit the description of Hives (also called urticaria). Aside from that, all your other symptoms are consistent with an anxiety attack that sometimes, depending on the severity of one’s symptoms is called a “panic attack.” Such attacks are not uncommon in girls and boys your age and are not a sign of serious emotional disturbances. I doubt that these symptoms have anything to do with the eye drops but you might ask the doctor who prescribed the drops, if it would be safe for you to not take them for a few days, to see if your symptoms are relieved.
In either event, what you have experienced may well have something to do with your running cross country and you might want to cut back on that or not engage in it at all, for a few days. For example, if any of your problem is allergic, it could be that running cross country has exposed you to higher concentrations of something to which you have an allergy.
Back to the question of anxiety, you and your Mom may want to talk about how things are going at school and whether there might be any problems, social or academic, that might be making you more tense than usual. If these attacks continue, despite your trying any of my suggestions, you should ask your Mom to accompany you to your family doctor (a woman doctor might be better able to relate to your symptoms) for examination and discussion. Do this by appointment and do not go back to the ER for your healthcare, if that can be avoided.
Most important is the fact that what you have been experiencing is highly unlikely to be on the basis of a physical disease, and eventually will pass spontaneously. But there are relatively uncommon hormonal or other physical conditions that can cause the symptoms you’ve had, and your doctor would know about these.
Good luck. I have the feeling that this problem will resolve and you will feel fine again in the not too distant future..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.